# SDR UIEA2022042600394

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H BS 880 MOST INNER ROW OF FASTENER HOLES AT TENSION TIE TO FRAME ATTACHMENT UPPER HOLE CRACK WAS FOUND ON FWD CHANNEL RUNNING UP AND DOWN THRU THICKNESS( STA 880 RH TENSION TIE FORWARD CHANNEL AND FORWARD DOUBLER FASTENER HOLES CRACK AREA REPAIRED IAW RI-53-00-15553 REV A  )
